# SDR SWIA200616971

- Difficulty date: May 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,495 hours, 7,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RIGHT SIDE BL36 CRACKED INTERCOSTAL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE 601R-53-41-059.  RII 53-401 COMPLIED WITH.
